# SDR DALA2017020400950

- Difficulty date: February 3, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 67,813 hours, 49,853 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CROWN SHEAR TIE HAS 2 CRACKS, BS 1437, RBL 8. REPAIR PER DWG 9953016.
